Numerical ranges of KMS matrices

Gau, Hwa-Long and Wu, Pei Yuan: Numerical ranges of KMS matrices. Acta scientiarum mathematicarum, (79) 3-4. pp. 583-610. (2013)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 3-4
Page Range: pp. 583-610
ISSN: 0001-6969
Language: angol
Heading title: Analysis
Uncontrolled Keywords: Matematika, Matematika
Additional Information: Bibliogr.: . p. 609-
Official URL:
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item